Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Involutions on the rational cubic


Author: R. M. Winger
Journal: Bull. Amer. Math. Soc. 25 (1918), 27-34
DOI: https://doi.org/10.1090/S0002-9904-1918-03141-8
This work is cited by: Bull. Amer. Math. Soc., Volume 31, Number 7 (1925), 312--317
MathSciNet review: 1560140
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1918-03141-8